# SDR YENA2023101701247

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 45,196 hours, 29,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT GALLEY CEILING PANEL 254 CRC EMERGENCY EXIT LIGHT INOP; CHARGED EMERGENCY LIGHT POWER UNIT PER EMB 190 AMM 33-50-01-800-801-A AFT CEILING PANEL 254 EMERGENCY LIGHTS OPS CHECK GOOD PER EMB 190 AMM 33-50-00-710-801-A .
